Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 391, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 22, 2008, 3:38 AM CDT for 4 counties in Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2008, 3:38 AM CDT (08:38 UTC)
- Expired
- Jul 22, 2008, 4:29 AM CDT
- In force
- 51 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.6 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1547 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1918 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 220838
SVRLSX
MOC019-027-051-135-220945-
/O.NEW.KLSX.SV.W.0391.080722T0838Z-080722T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
338 AM CDT TUE JUL 22 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BOONE COUNTY IN CENTRAL MISSOURI
SOUTHWESTERN CALLAWAY COUNTY IN CENTRAL MISSOURI
COLE COUNTY IN CENTRAL MISSOURI
NORTHEASTERN MONITEAU COUNTY IN CENTRAL MISSOURI
* UNTIL 445 AM CDT
* AT 334 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR EASLEY...OR 8 MILES WEST OF ASHLAND...AND
WAS MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
ASHLAND...
ST. MARTINS...
LAKE MYKEE...
NEW BLOOMFIELD...
JEFFERSON CITY...
HOLTS SUMMIT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3891 9236 3877 9181 3846 9213 3847 9214
3847 9217 3843 9216 3837 9222 3876 9258
TIME...MOT...LOC 0839Z 305DEG 22KT 3878 9236
$$
CVKING2 follow-up statements
000
WWUS53 KLSX 220849
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
349 AM CDT TUE JUL 22 2008
MOC019-027-051-135-220945-
/O.CON.KLSX.SV.W.0391.000000T0000Z-080722T0945Z/
COLE MO-MONITEAU MO-CALLAWAY MO-BOONE MO-
350 AM CDT TUE JUL 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHERN BOONE...SOUTHWESTERN CALLAWAY...NORTHEASTERN MONITEAU
AND EASTERN COLE COUNTIES...
AT 345 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR HARTSBURG...OR 7 MILES SOUTH OF
ASHLAND...AND WAS MOVING SOUTHEAST AT 42 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...LAKE
MYKEE...JEFFERSON CITY...HOLTS SUMMIT...WAINWRIGHT AND WARDSVILLE.
LAT...LON 3883 9236 3868 9190 3846 9213 3847 9214
3847 9217 3843 9216 3837 9222 3876 9248
TIME...MOT...LOC 0850Z 311DEG 36KT 3865 9224
$$
CVKING000
WWUS53 KLSX 220929
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
429 AM CDT TUE JUL 22 2008
MOC019-027-051-135-220940-
/O.CAN.KLSX.SV.W.0391.000000T0000Z-080722T0945Z/
COLE MO-MONITEAU MO-CALLAWAY MO-BOONE MO-
430 AM CDT TUE JUL 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BOONE...SOUTHWESTERN
CALLAWAY...NORTHEASTERN MONITEAU AND EASTERN COLE COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
LAT...LON 3883 9236 3868 9190 3846 9213 3847 9214
3847 9217 3843 9216 3837 9222 3876 9248
TIME...MOT...LOC 0930Z 311DEG 36KT 3839 9185
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 11:15 PM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Jul 21, 11:15 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1115 PM CDT MON JUL 21 2008 .DISCUSSION... /326 PM CDT MON JUL 21 2008/ HOT AND HUMID CONDITIONS HAVE PREVAILED AGAIN TODAY AND THIS HAS RESULTED IN VERY UNSTABLE CONDITIONS ACROSS THE CWA. LATEST SPC MESOANALYSIS SHOWS SBCAPES OF 4000-5000 J/KG FROM ROUGHLY STL NWWD THROUGH NORTH CENTRAL AND NORTHWEST MO. VERY LITTLE CIN IS ALSO EVIDENT. RIGHT NOW WE ARE JUST PLAYING THE WAITING GAME FOR CONVECTIVE DEVELOPMENT. QSTNRY BNDRY DRAPPED ACROSS SOUTHERN NEBRASKA INVOF OF THE MO/IA BORDER INTO NCENTRAL IL WILL BE THE FOCUSING MECH AND EXPECT CONVECTIVE DEVELOPMENT FROM IRK NWWD INTO NW MO DURING THE NEXT 2-3HRS AS THE VERTICAL MOTION FIELD FROM THE SHRTWV TROF DIGGING THRU THE UPPER MS VLY SPREADS INTO THAT REGION. WATER VAPOR AND SATELLITE IMAGERY INDICATES THE LEADING EDGE OF THE UVV FIELD IS NEARING SW IA ATTM. GIVEN THE EXTREME CAPE AND EFFECTIVE BULK LAYER SHEAR OF 30-40 KTS AND AM EXPECTING THE ACTIVITY TO QUICKLY BECOME SEVERE AND GROW UPSCALE INTO A SEVERE FORWARD PROPAGATING MCS. THIS MCS IS THEN EXPECTED TO TRACK ESEWD ACROSS NRN MO INTO SW IL...AN AREA WHICH HAS BEEN HIGHLIGHTED VERY WELL ON THE LATEST SWODY1 MOD RISK AREA. IF THIS SYSTEM IS ANYTHING LIKE THE ONE LAST NIGHT THAT IMPACTED THE DVN AND ILX CWA...THEN DAMAGING WINDS IN EXCESS OF 70-80 MPH ARE QUITE POSSIBLE. THE UNCERTAINTY TONIGHT RESIDES SOUTH OF THE AFOREMENTIONED CORRIDOR AND THE LONGEVITY OF ALL THE ACTIVITY. LOW LEVEL FORCING AND THE SLOW SOUTHWARD MOVING FRONTAL BNDRY SUGGESTS A SERIES OF MCSS ARE NOT OUT OF THE REALM...WHILE THESE SYSTEMS ALSO TEND TO GET FURTHER SOUTH THAN WE ORIGINALLY THINK DUE TO COLD POOL PROCESSES AND ADDITIONAL DEVELOPMENT. THEREFORE HAVE MADE FEW CHANGES TO THE PREVIOUS FCST WITH FAIRLY HIGH POPS ACROSS THE NORTH HALF OF THE CWA. ALSO WE COULD SEE AN AIRMASS PULSE STORM EARLY THIS EVENING ACROSS THE ERN OZARKS WHERE A DECENT CU FIELD EXISTS AND IT IS VERY UNSTABLE. TONIGHTS ACTIVITY TO A LARGE DEGREE WILL DICTATE WHAT HAPPENS ON TUESDAY. THE SYNOPIC SCALE FRONT AND/OR OUTFLOWS WILL BE THE FOCUS FOR RENEWED DEVELOPMENT OUTSIDE OF ONGOING ACTIVITY AT DAYBREAK. BEST FEELING GIVEN A EXPECTED FRONTAL POSITION INVOF OF I-70 IS THAT THE GREATEST PROB OF PCPN WILL THEN RESIDE ACROSS THE SRN HALF OF THE CWA. MORE CLOUDS/PCPN IN ADDITION TO THE SLOWLY MOVING FRONT WILL MAKE FOR A COOLER DAY AND THE END OF THE SHORT HEAT WAVE. THE FRONT IS EXPECTED TO CONTINUE MOVING SOUTHWARD ON TUESDAY NIGHT WITH COOLER AIR INFILTRATING THE AREA AS HIGH PRESSURE BUILDS INTO THE MID MS VLY. THIS SHOULD AT LEAST TEMPORARILY SHUNT THE GREATEST PCPN CHANCES SOUTH AND SOUTHWEST OF THE CWA. BEGINNING LATE WED NIGHT AND INTO THURS AND FRI THERE ARE THEN QUESTIONS TO THE LOCATION OF SUBSEQUENT ROUNDS OF PCPN. NW FLOW SHORTWV TROFS WILL INTERACT WITH A SLOWLY LIFTING BNDRY AND RESULT IN PROBABLY SEVERAL MCS...BUT TRACKS AND LOCATIONS AMONG THE MODEL OUTPUT SHOW ALOT OF VARIABILITY. GLASS && .AVIATION... /1109 PM CDT MON JUL 21 2008/ FOR THE 06Z TAFS... COMPLEX OF THUNDERSTORMS CONTINUED TO ROLL SOUTHEASTWARD ACROSS THE REGION LATE THIS EVENING. THUNDERSTORMS WERE DECREASING IN INTENSITY AS THEY MOVED SOUTHEASTWARD TOWARD STL METRO AREA. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEASTWARD OVERNIGHT. COLD FRONT WILL MOVE ACROSS THE AREA ON TUESDAY WITH SCATTERED CONVECTION EXPECTED VICINITY OF THE FRONT. TPS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 22, 2:11 AM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 211 AM CDT TUE JUL 22 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-221200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 211 AM CDT TUE JUL 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...REST OF TONIGHT THUNDERSTORMS WILL CONTINUE OVERNIGHT. SOME OF THE STORMS COULD BE STRONG AND CAPABLE OF PRODUCING HEAVY RAINFALL...DEADLY LIGHTNING AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON TUESDAY AS THE COLD FRONT MOVES SOUTHWARD THROUGH THE AREA. THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHWEST ILLINOIS. THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF CENTRAL AND SOUTHEAST MISSOURI TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...AND THEN ACROSS ALL OF THE AREA THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ANY SEVERE WEATHER REPORTS AND HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Jul 21, 11:54 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1154 PM CDT MON JUL 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1143 PM TSTM WND GST 1 SSW HAZELWOOD 38.76N 90.37W
07/21/2008 M53 MPH ST. LOUIS MO ASOS
REPORTED AT LAMBERT...ST. LOUIS INTERNATIONAL AIRPORT
&&
EVENT NUMBER 00690
TESLocal storm report, Jul 22, 12:00 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1200 AM CDT TUE JUL 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG ST. PETERS 38.78N 90.61W
07/21/2008 ST. CHARLES MO TRAINED SPOTTER
TREE LIMBS DOWNED...UNKNOWN SIZE. SOME CHAIRS...PATIO
FURNITURE BLOWING ACROSS DECKS. PEA SIZED HAIL ALSO
REPORTED.
&&
EVENT NUMBER 00691
TESLocal storm report, Jul 22, 12:24 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1224 AM CDT TUE JUL 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG FLORISSANT 38.80N 90.32W
07/22/2008 ST. LOUIS MO TRAINED SPOTTER
NUMEROUS LIMBS...BRANCHES ...SIZE UNKNOWN... DOWNED
CAUSING POWER OUTAGES ACROSS THE AREA.
&&
EVENT NUMBER 00692
KARLZSpecial weather statement, Jul 22, 1:03 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 103 AM CDT TUE JUL 22 2008 MOZ034-035-042-220630- AUDRAIN MO-MONROE MO-RALLS MO- 103 AM CDT TUE JUL 22 2008 AT 103 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF PARIS TO 5 MILES NORTHWEST OF FARBER...MOVING SOUTHEAST AT 28 MPH. THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING HAIL...STRONG WINDS...AND HEAVY RAIN AS IT AFFECTS VANDALIA...FARBER AND LADDONIA BETWEEN 103 AM AND 130 AM. MOVE INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS IF THREATENING WEATHER APPROACHES YOUR LOCATION. BRITT
Special weather statement, Jul 22, 1:51 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 151 AM CDT TUE JUL 22 2008 MOZ034-042-220715- AUDRAIN MO-MONROE MO- 151 AM CDT TUE JUL 22 2008 AT 151 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES WEST OF WOODLAWN...MOVING EAST AT 30 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH...HEAVY RAIN...AND FREQUENT LIGHTNING AS IT AFFECTS PARIS...STOUTSVILLE... FLORIDA...INDIAN CREEK AND SANTA FE BETWEEN 151 AM AND 215 AM. IF THREATENING WEATHER APPROACHES YOUR LOCATION...MOVE INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. BRITT
Local storm report, Jul 22, 2:27 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
227 AM CDT TUE JUL 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL 4 N EWING 40.07N 91.71W
07/21/2008 E0.50 INCH LEWIS MO TRAINED SPOTTER
0735 PM HAIL 2 N EWING 40.04N 91.71W
07/21/2008 E1.75 INCH LEWIS MO TRAINED SPOTTER
AT THE INTERSECTION OF HIGHWAY BB AND HIGHWAY C.
0745 PM FUNNEL CLOUD 2 N EWING 40.04N 91.71W
07/21/2008 LEWIS MO TRAINED SPOTTER
0759 PM FUNNEL CLOUD 1 SE EWING 40.00N 91.70W
07/21/2008 LEWIS MO TRAINED SPOTTER
0827 PM HAIL 1 W LA GRANGE 40.05N 91.52W
07/21/2008 E0.70 INCH LEWIS MO TRAINED SPOTTER
0850 PM HAIL MAYWOOD 39.95N 91.60W
07/21/2008 E1.00 INCH LEWIS MO TRAINED SPOTTER
HAIL REPORTED AT HIGHWAY 6 AND ROUTE A
0850 PM FUNNEL CLOUD CLARENCE 39.74N 92.26W
07/21/2008 SHELBY MO LAW ENFORCEMENT
WEST OF CLARENCE
0852 PM FLASH FLOOD 9 E EWING 40.01N 91.54W
07/21/2008 LEWIS MO LAW ENFORCEMENT
8 TO 12 INCHES OF WATER OVER HIGHWAY C.
0917 PM TSTM WND GST 1 W PALMYRA 39.80N 91.54W
07/21/2008 E63 MPH MARION MO AMATEUR RADIO
AT INTERSECTION OF HIGHWAY C AND HIGHWAY 168...ALSO PEA
SIZE HAIL
0924 PM TSTM WND GST PALMYRA 39.80N 91.52W
07/21/2008 E60 MPH MARION MO TRAINED SPOTTER
0928 PM TSTM WND GST 3 S HANNIBAL 39.66N 91.38W
07/21/2008 E70 MPH RALLS MO TRAINED SPOTTER
2 SEMI TRUCKS BLOWN OFF HIGHWAY 61
0936 PM TSTM WND DMG PALMYRA 39.80N 91.52W
07/21/2008 MARION MO AMATEUR RADIO
POWER LINE DOWNED
0936 PM HAIL PALMYRA 39.80N 91.52W
07/21/2008 M0.70 INCH MARION MO AMATEUR RADIO
POWER LINE DOWNED
1005 PM TSTM WND DMG LOUISIANA 39.44N 91.06W
07/21/2008 PIKE MO LAW ENFORCEMENT
POWER LINES DOWN AND TWO TREES BLOCKING HIGHWAY 79 ON
THE NORTH SIDE OF TOWN
1143 PM TSTM WND GST 1 SSW HAZELWOOD 38.76N 90.37W
07/21/2008 M53 MPH ST. LOUIS MO ASOS
REPORTED AT LAMBERT...ST. LOUIS INTERNATIONAL AIRPORT
1150 PM TSTM WND DMG ST. PETERS 38.78N 90.61W
07/21/2008 ST. CHARLES MO TRAINED SPOTTER
TREE LIMBS DOWNED...UNKNOWN SIZE. SOME CHAIRS...PATIO
FURNITURE BLOWING ACROSS DECKS. PEA SIZED HAIL ALSO
REPORTED.
1200 AM TSTM WND DMG FLORISSANT 38.80N 90.32W
07/22/2008 ST. LOUIS MO TRAINED SPOTTER
NUMEROUS LIMBS...BRANCHES ...SIZE UNKNOWN... DOWNED
CAUSING POWER OUTAGES ACROSS THE AREA.
&&
EVENT NUMBER 00675 00677 00676 00678 00693 00680 00682 00681 00683
00685 00684 00686 00687 00688 00690 00691 00692
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:23 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 52 min |
| Jul 21, 7:54 PM CDT | Severe Thunderstorm Warning | LSX | Knox | 66 min |
| Jul 21, 8:01 PM CDT | Tornado Warning | LSX | Lewis, Marion | 44 min |
| Jul 21, 8:24 PM CDT | Tornado Warning | LSX | Knox, Shelby | 51 min |
| Jul 21, 8:46 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Monroe, Ralls, Shelby | 44 min |
| Jul 21, 9:00 PM CDT | Flash Flood Warning | LSX | Knox, Lewis | 6 hr |
| Jul 21, 9:16 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 44 min |
| Jul 21, 9:31 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Marion, Monroe, Pike, Ralls | 44 min |
| Jul 21, 10:10 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Ralls | 21 min |
| Jul 21, 11:24 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe | 51 min |
| Jul 21, 11:48 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 42 min |
| Jul 22, 12:16 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike | 44 min |
| Jul 22, 2:05 AM CDT | Areal Flood Advisory | LSX | Audrain, Monroe, Montgomery, Ralls | 6 hr |
| Jul 22, 3:52 AM CDT | Tornado Warning | LSX | Cole, Osage | 38 min |
| Jul 22, 4:08 AM CDT | Tornado Warning | LSX | Callaway, Cole, Osage | 22 min |
| Jul 22, 6:23 AM CDT | Areal Flood Advisory | LSX | Callaway, Osage, Saint Charles | 30 days |
| Jul 22, 7:16 AM CDT | Flash Flood Warning | LSX | Boone | 4 hr |
| Jul 22, 8:50 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole | 40 min |
| Jul 22, 9:30 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Osage | 45 min |
| Jul 22, 11:18 AM CDT | Areal Flood Warning | LSX | Boone | 13 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.